Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 77, NWS La Crosse, WI

September 6, 2016Adams County, Juneau County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Sep 6, 2016, 4:39 PM CDT for Adams County, Juneau County, Wisconsin. It was in force for 66 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 6, 2016, 4:39 PM CDT (21:39 UTC)
Expired
Sep 6, 2016, 5:45 PM CDT
In force
66 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Tornado
Possible
Hail
1.5 in
Wind
60.0 mph

Counties Adams County, WI, Juneau County, WI

The radar

The La Crosse radar (KARX), 110 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 6, 4:44 PM CDTTSTM WND DMG2 N Mather, WILARGE BRANCHES DOWN
Sep 6, 4:44 PM CDTTSTM WND DMG3 N Mather, WILARGE BRANCHES DOWN.
Sep 6, 5:31 PM CDTHAIL 1Big Flats, WI.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.7 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2016-09-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 583 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2016-09-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 193 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
583 J/kg
Mixed-layer CIN
-107 J/kg
Mixed-layer LCL
1042 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
193 m²/s²
0-3 km storm-relative helicity
180 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

969 
WUUS53 KARX 062139
SVRARX
WIC001-057-062245-
/O.NEW.KARX.SV.W.0077.160906T2139Z-160906T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
439 PM CDT TUE SEP 6 2016

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN JUNEAU COUNTY IN CENTRAL WISCONSIN...
  NORTHERN ADAMS COUNTY IN CENTRAL WISCONSIN...

* UNTIL 545 PM CDT

* AT 439 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES
  SOUTHWEST OF BABCOCK...OR 14 MILES NORTHEAST OF TOMAH...MOVING
  EAST AT 35 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  NEW ROME AROUND 520 PM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE STRONGS
PRAIRIE...BIG FLATS...COLBURN...FINLEY AND COTTONVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE IMMEDIATELY TO SHELTER INSIDE A STRONG BUILDING. STAY
AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4401 8960 4407 9031 4425 9031 4425 8960
TIME...MOT...LOC 2139Z 270DEG 29KT 4417 9033 

TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
 
$$

DTJ
4 follow-up statements
717 
WWUS53 KARX 062200
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
500 PM CDT TUE SEP 6 2016

WIC001-057-062245-
/O.CON.KARX.SV.W.0077.000000T0000Z-160906T2245Z/
JUNEAU WI-ADAMS WI-
500 PM CDT TUE SEP 6 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR NORTHWESTERN JUNEAU AND NORTHERN ADAMS COUNTIES...

AT 500 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF
BABCOCK...OR 19 MILES NORTHWEST OF FRIENDSHIP...MOVING EAST AT 35
MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  NEW ROME AROUND 520 PM CDT. 

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE STRONGS
PRAIRIE...BIG FLATS...COLBURN...FINLEY AND COTTONVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4401 8960 4407 9031 4425 9031 4425 8960
TIME...MOT...LOC 2200Z 270DEG 29KT 4417 9009 

TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
 
$$

DTJ
115 
WWUS53 KARX 062218
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
518 PM CDT TUE SEP 6 2016

WIC001-057-062245-
/O.CON.KARX.SV.W.0077.000000T0000Z-160906T2245Z/
JUNEAU WI-ADAMS WI-
518 PM CDT TUE SEP 6 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR NORTH CENTRAL JUNEAU AND NORTHERN ADAMS COUNTIES...

AT 517 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NEW ROME...OR
14 MILES NORTH OF FRIENDSHIP...MOVING EAST AT 35 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTH CENTRAL JUNEAU AND NORTHERN ADAMS COUNTIES...INCLUDING THE
FOLLOWING LOCATIONS: STRONGS PRAIRIE...BIG
FLATS...COLBURN...COTTONVILLE AND LAKE CAMELOT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4405 9012 4425 9007 4425 8960 4401 8960
TIME...MOT...LOC 2217Z 270DEG 29KT 4417 8989 

TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
 
$$

DTJ
649 
WWUS53 KARX 062233
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
533 PM CDT TUE SEP 6 2016

WIC057-062240-
/O.CAN.KARX.SV.W.0077.000000T0000Z-160906T2245Z/
JUNEAU WI-
533 PM CDT TUE SEP 6 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL JUNEAU COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED. OTHER
THUNDERSTORMS ACROSS THE AREA COULD PRODUCE LOCALLY HEAVY RAIN.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
CENTRAL WISCONSIN.

LAT...LON 4404 8994 4425 8988 4425 8960 4401 8960
TIME...MOT...LOC 2230Z 270DEG 29KT 4417 8974 

$$

WIC001-062245-
/O.CON.KARX.SV.W.0077.000000T0000Z-160906T2245Z/
ADAMS WI-
533 PM CDT TUE SEP 6 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR NORTHERN ADAMS COUNTY...

AT 530 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST
OF NEW ROME...OR 14 MILES NORTH OF FRIENDSHIP...MOVING EAST AT 35
MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

TRAINED SPOTTER REPORTED QUARTER SIZE HAIL IN BIG FLATS AT 531 PM.

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
NEW ROME...BIG FLATS...COLBURN...COTTONVILLE...LAKE CAMELOT...
LAKE SHERWOOD...THE COLBURN WILDLIFE AREA AND LAKE ARROWHEAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4404 8994 4425 8988 4425 8960 4401 8960
TIME...MOT...LOC 2230Z 270DEG 29KT 4417 8974 

TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH
 
$$

DTJ
087 
WWUS53 KARX 062243
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
543 PM CDT TUE SEP 6 2016

WIC001-062252-
/O.EXP.KARX.SV.W.0077.000000T0000Z-160906T2245Z/
ADAMS WI-
543 PM CDT TUE SEP 6 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN ADAMS COUNTY WILL
EXPIRE AT 545 PM CDT...
        
THE STORM WHICH PROMPTED THE WARNING WILL MOVE OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER HAIL
AND HEAVY RAIN ARE POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
CENTRAL WISCONSIN.

LAT...LON 4404 8994 4425 8988 4425 8960 4401 8960
TIME...MOT...LOC 2241Z 270DEG 29KT 4417 8974 

$$

DTJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 6, 3:25 PM CDT, 1 hour 14 minutes earlier.

Area forecast discussion, Sep 6, 3:25 PM CDT, 1 hour 14 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
325 PM CDT TUE SEP 6 2016

.SHORT TERM...(This evening through Wednesday)
Issued at 325 PM CDT Tue Sep 6 2016

The forecast that is most tangible is the next hours and into the
overnight. The greatest potential for flooding and heavy rain has
shifted south into northeast IA, MN-IA border, and
southwest/west-central WI. This is along the outflow boundary
from earlier storms that now lies along a KMCW-KDLL line.

The air mass over IA, south of the outflow boundary, is very ripe
with instability on the order of 3000 j/kg MU/SB CAPE. 19z surface
convergence has increased in nern IA over the past hour, and this
trend should continue. Low-level moisture transport at 850 mb
will increase in the 21Z to 02Z time frame, convergent right into
northeast IA and southwest WI. Air mass is going to be a near
record early September airmass for the Upper Miss Valley: 4.5-5km
warm cloud depth and just under 2" precipitable water. The rain
axis will probably be located very close to that boundary and near
the IA/MN border into central WI, just south of I-90. This air
mass could very easily produce 4-5" in 2-3 hours, with training
echo areas seeing higher than that. This could produce major
flooding if it sets up right. The guidance is pretty close to
consensus /CAMS included/ on this axis area. One possible saving
grace appears to be a faster veer to the low-level moisture
transport seen in the RAP/NAM runs, shifting the convergent nose
east after midnight. We shall see.

Our customers and partners should prepare for potentially
damaging flooding. Nighttime always makes me uncomfortable as
people drive into water without knowing.

Have updated our messaging through the day to focus on that
region a bit more south for flooding, damaging wind, and an
isolated tornado. At 19Z...mesoanalysis of the environment showed
the boundary was weakly capped but the shear environment
supported entry-level supercell tornadoes. We are preparing to
monitor storms very closely on that boundary when they initiate.
Further north the environment is a bit more muddled and while deep
shear is there...it appears bowing segments are preferred in the
more limited CAPE environment. So, away from the boundary,
damaging wind would be a threat through early evening.

Wednesday...Tough, as so much has to happen tonight that will
affect the forecast for Wednesday. After an active overnight
across southwest WI and northeast IA, there is suggestion that
this same area could be impacted by more heavy rain with shortwave
trough support Wednesday. The latest extension hours of the 06.19Z
RAP suggest the low-level moisture convergence will shift
southeast of the area Wednesday morning with a westerly low-level wind.
The 06.18Z nam is not so rapid to scour it east and looks to
develop convergence into southwest WI again in the morning,
intensifying it during the day into sw WI. The same heavy rain air
mass is in place, but the CAPE may be much less. Experience tells
me the rain will likely push the entire mesoscale southeast toward
Highway 20, reducing the heavy rain threat Wednesday. However,
confidence is not high enough yet to back out of forecast, but it
is something to consider.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 325 PM CDT Tue Sep 6 2016

The front becomes progressive and finally scours the soaker air
mass to our southeast by Thursday morning for a cooler less humid
day. It quickly rebounds Thursday night and Friday ahead of a
strong trough for renewed rain chances.

Friday night through Tuesday

Strong upper-level shortwave trough is forecast to move through the
Upper Midwest Friday into Saturday. Models are in much better
agreement than recent days with a broad surface low developing ahead
of the shortwave. 06.12z GFS and 06.00 ECMWF both bring strong low
to mid-level frontogenetical forcing across our area Friday night
into Saturday, providing a good chance of widespread rain showers.
CAPE appears to limited after sunset Friday evening. Saturday should
be cool and breezy, with a few light rain showers possibly lingering
across central Wisconsin as the upper-level shortwave and attendant
surface low depart the region to the east. Models continue to show
ridging through the region on Sunday ahead of a developing upper-
level longwave trough extending from Hudson Bay to the Pacific
Northwest. Both the GFS and ECMWF develop a cold front and bring it
through the Upper Midwest Monday into Tuesday, but the GFS is much
more progressive with this feature. At least scattered showers
and perhaps a few thunderstorms will be possible along and ahead
of the front, so will maintain low PoPs Monday and Tuesday for
now.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1247 PM CDT Tue Sep 6 2016

The showers and thunderstorms will move back into the TAF sites
between 06.21Z AND 06.23Z...and then continue through the night.
These showers and storms will likely lower visibilities and
ceilings into the IFR/MVFR range at times. This will be especially
the case from late this afternoon into the evening. In addition to
this, there will be the threat for severe storms during this time
frame. The main threats will be damaging winds and maybe an
isolated tornado.

During the overnight and Wednesday morning, ceilings and
visibilities along and north of Interstate 90 will likely remain
IFR/MVFR.

&&

.HYDROLOGY...
Issued at 325 PM CDT Tue Sep 6 2016

Biggest concerns are over the very heavy rain air mass over the
area through Wednesday night. Flood Watch was expanded to cover
the entire forecast area. Main axis of heavy rain should
be on KMCW-KDLL region. This may hit northeast IA again and the
terrain area of sern MN, western WI.

Rivers will all be on the rise into the later week.
Believe we will be able to cancel the Flood Watch in the
northwest after the threat diminishes overnight.

&&

.ARX Watches/Warnings/Advisories...
WI...Flood Watch through late Wednesday night for WIZ054-055-061.

     Flood Watch through late Wednesday night for WIZ017-029-032>034-
     041>044-053.

MN...Flood Watch through late Wednesday night for MNZ079-086>088-
     094>096.

IA...Flood Watch through late Wednesday night for IAZ008>011-018-019-
     029-030.

&&

SHORT TERM...BAUMGARDT
LONG TERM...BAUMGARDT/HOLLAN
AVIATION...BOYNE
HYDROLOGY...BAUMGARDT
Hazardous weather outlook, Sep 6, 4:28 PM CDT, 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
428 PM CDT TUE SEP 6 2016

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-072130-
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-
TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-
ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT-
428 PM CDT TUE SEP 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL
WISCONSIN.

.DAY ONE...TONIGHT

A FLOOD WATCH IS IN EFFECT.

FOR THIS EVENING...THUNDERSTORMS WILL BE CAPABLE OF PRODUCING
FLOODING. IN ADDITION...THERE WILL BE A THREAT OF LARGE HAIL...
DAMAGING WINDS...AND ISOLATED TORNADOES MAINLY SOUTH OF INTERSTATE
94.

FOR OVERNIGHT...THE MAIN THREAT WILL BE FLOODING. THE GREATEST
THREAT WILL BE ALONG AND SOUTH OF INTERSTATE 90.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH SUNDAY

A FLOOD WATCH CONTINUES THROUGH WEDNESDAY EVENING.

THUNDERSTORMS WILL CONTINUE ACROSS THE AREA THROUGH WEDNESDAY
EVENING. STRONGER STORMS WILL BE CAPABLE OF PRODUCING 1 TO 2 INCH
PER HOUR RAIN RATES WHICH COULD PRODUCE FLOODING.

THUNDERSTORM CHANCES RETURN FOR LATER THURSDAY NIGHT THROUGH
FRIDAY NIGHT. IT IS TOO EARLY TO DETERMINE IF THERE IS A SEVERE
RISK WITH ANY OF THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE FROM THIS AFTERNOON INTO WEDNESDAY
EVENING. IN ADDITION...RAINFALL AND FLOODING REPORTS WOULD BE
APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

BOYNE

In the hours before

Local storm report, Sep 6, 3:39 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
339 PM CDT TUE SEP 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0328 PM     HAIL             5 N BLAIR               44.37N 91.23W
09/06/2016  E1.00 INCH       TREMPEALEAU        WI   911 CALL CENTER

&&

SHEA
Local storm report, Sep 6, 3:55 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
355 PM CDT TUE SEP 6 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             1 WSW BLAIR             44.29N 91.24W
09/06/2016  E1.00 INCH       TREMPEALEAU        WI   LAW ENFORCEMENT

            .

&&

CJA
Local storm report, Sep 6, 4:09 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
409 PM CDT TUE SEP 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0404 PM     HAIL             BLACK RIVER FALLS       44.30N 90.85W
09/06/2016  M1.00 INCH       JACKSON            WI   CO-OP OBSERVER

            OBSERVED AT WASTE WATER TREATMENT PLANT ALONG WITH STRONG
            WINDS

&&

SHEA
Local storm report, Sep 6, 4:10 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
410 PM CDT TUE SEP 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             BLACK RIVER FALLS       44.30N 90.85W
09/06/2016  M1.00 INCH       JACKSON            WI   FIRE DEPT/RESCUE

            STRONG WINDS ALSO REPORTED BY FIRE CHIEF

&&

SHEA
Local storm report, Sep 6, 4:15 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
415 PM CDT TUE SEP 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0404 PM     HAIL             BLACK RIVER FALLS       44.30N 90.85W
09/06/2016  E2.00 INCH       JACKSON            WI   PUBLIC

            CHUNKS OF HAIL REPORTED WITH STRONG WINDS

&&

SHEA
Local storm report, Sep 6, 4:19 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
419 PM CDT TUE SEP 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0417 PM     TSTM WND DMG     BLACK RIVER FALLS       44.30N 90.85W
09/06/2016                   JACKSON            WI   AMATEUR RADIO

            TREES DOWN IN TOWN AND STREET FLOODING REPORTED

&&

SHEA

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 6, 9:27 AM CDTSpecial Weather StatementARXBuffalo33 min
Sep 6, 9:43 AM CDTAreal Flood AdvisoryARXTaylor3 hr
Sep 6, 10:00 AM CDTSpecial Weather StatementARXBuffalo60 min
Sep 6, 10:23 AM CDTSpecial Weather StatementARXClark67 min
Sep 6, 2:12 PM CDTSpecial Weather StatementARXBuffalo, Trempealeau33 min
Sep 6, 2:53 PM CDTSpecial Weather StatementARXJackson, Trempealeau52 min
Sep 6, 3:30 PM CDTSevere Thunderstorm WarningARXClark, Jackson, Trempealeau45 min
Sep 6, 4:12 PM CDTSevere Thunderstorm WarningARXJackson38 min
Sep 6, 4:21 PM CDTTornado WarningARXJackson27 min
Sep 6, 4:56 PM CDTSpecial Weather StatementARXBuffalo, Clark, Trempealeau64 min
Sep 6, 5:22 PM CDTSpecial Weather StatementARXClark, Jackson, Trempealeau53 min
Sep 6, 6:13 PM CDTSpecial Weather StatementARXMonroe62 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.